# SDR YENA20130825190

- Difficulty date: August 25, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 48,565 hours, 17,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRING IAW ESPM 20-42-00 AND AWM 33-51-06.  SYS OPS NORMAL.
